Semi-Regularization Topological Spaces


  • Nouf Alfarsi King Abdulaziz University
  • Dina Abuzaid King Abdulaziz University
  • Lutfi Kalantan King Abdulaziz University



Semi-regular, semi-regularization, Alexandroff duplicate, closed extension, discrete extension, open extension, $C$-normality, epi-normality, submetrizability, scattered


If ( X , τ ) is a topological space, then the semi-regularization topology τ s on X of τ is the coarser topology on X generated by the family of all open domains of ( X , τ ) where a subset U is called an open domain if U = int(U). In this paper, we study the semi-regularity of some generated spaces and some properties of weaker version of normality of the semi-regularization space ( X , τ s ) of a space ( X , τ ).


How to Cite

Alfarsi, N., Abuzaid, D. ., & Kalantan, L. . (2022). Semi-Regularization Topological Spaces. European Journal of Pure and Applied Mathematics, 15(3), 821–829.